# SDR AALA20101102AFW03

- Difficulty date: October 12, 2010
- Submitted: December 8, 2010
- Operation: Air carrier
- Aircraft: N362AA
- Make and model: Boeing 767323
- Aircraft serial: 24043
- Aircraft time: 92,972 hours, 15,125 cycles
- System (JASC): 5755 · Spoilers
- Part: Bushing
- Condition: Migrated
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND A MIGRATED BUSHING COMMON TO THE LEFT WING NUMBER SPOILER CENTER INBOARD HINGE.  ACCOMPLISHED REPAIR PER EA 013354.
